Zielinski, Janusz (2016) On Dedekind subrings. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 32 (1). pp. 33-37. ISSN 0866-0174
|
Text
32_04.pdf Download (83kB) | Preview |
Official URL: http://www.emis.de/journals/AMAPN/index.html
Abstract
We present an elementary proof of a theorem of Zaks concerning Dedekind subrings of polynomial rings over an infinite field.
Item Type: | Article |
---|---|
Uncontrolled Keywords: | Dedekind domain, derivation, ring of constants |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | Zsolt Baráth |
Date Deposited: | 06 Feb 2024 12:25 |
Last Modified: | 06 Feb 2024 12:25 |
URI: | http://real.mtak.hu/id/eprint/187685 |
Actions (login required)
![]() |
Edit Item |